# SDR AALA2020091109006

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 13,409 hours, 5,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - ECAM (ELECTRONIC CENTRALIZED AIRCRAFT MONITORING) DOOR PAGE WARNS L1 CABIN DOOR NOT ARMED, WHEN DOOR WAS CLOSED AND ARMED.  MEL 25-24B ECAM DOOR NOT ARMED - AUTHORIZED 08SEP2020T1846Z.  INSPECTED AND ADJUSTED L1 DOOR GIRT BAR FLAP PER AMM 25-62-44, DOOR ARMING SYSTEM OPERATION CHECKS OKAY, ECAM INDICATION SATISFACTORY.  CLEARED MEL.
